# SDR CA151102001

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Fractured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW OBSERVED PTU CNTRL FAIL ON HYDRAULIC CONTROL PANEL FOLLOWED BY DECREASE IN NR 2 HYDRAULIC FLUID QUANTITY.  ALTERNATE EXTENSION WAS COMPLETED.  MAINTENANCE PERSONNEL FOUND A FRACTURED HYDRAULIC LINE FOR THE PTU PRESSURE TRANSDUCER.
